# SDR AALA202508017009

- Difficulty date: July 25, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N934NN
- Make and model: Boeing 737823
- Aircraft serial: 33489
- Aircraft time: 35,019 hours, 15,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE CRACKS AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT TRANSITION PANEL AT BS 727E, S25R. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
